... Very violent from it after three days and a year later still get this look in my eyes like Im going to kill someone and get angry at the same time and it passes. I have ptsd and panic anxiety and bipolor mania lotta fun days lol want to stop the 2/3 mg a day of clonazapin dont like running out and rebounding and freaking out its hell any body had such a bad reaction to sero,?
Wow after all that info I gota admit I'm a little scared to even answer u lol. Sounds like there's no way in hell you should be on that medication! I've never heard anything half that bad. Are you normally that angry & aggressive? Or you think it's the meds that are doing this to you? You need to call your dr immediately & switch meds or atleast get something like Xanax or Valium to calm the hell down before you act out & do something really really bad
Hi kir650hack. Seroquel,is well known for being an unpredictable antidepressant. Some react well, but many dump it for various reasons. I'm glad that you are being this open and honest about how it makes you feel. You are one that most definitely should NOT be on Seroquel. I'm NOT a medical specialist, but I'm a darn good example of a walking ,talking encyclopedia of adverse reactions to meds,because of my vast experience in abnormal reactions to medications.
You see, My Psych would not put me on Seroquel because of the unpredictable nature of that drug, and the fact that I am more inclined to be homicidal rather than suicidal. If this hits a nerve with you then see your Dr.immediately and get them to wean you off of it. DON'T just stop it completely unless a QUALIFIED DR tells you to do so. This can be life threatening
The same thing you describe happening to you, happened to me on Lamictal. I got that look in my eye too.Truth be told, that look was a constant,but nobody recognized what it was, except my Psychiatrist. I started Lamictal at a very low dose and within 3 days I was daydreaming about killing. No one in particular,just because I wanted to watch someone die.by the 4th day, I was planning a random killing. On the 5th day this plan was formed completely. I knew every detail of what I would use to do it with and where I would be doing it.Even what I would wear to avoid detection .On day 6, I started seeing red. Literally, a veil of red would seem like it was covering my eyes,flowing down as if it were blood and that's all I could see.I was very calm and cool though,as that is how I get when extremely angry. My husband noticed something was not right and started questioning me. I told him straight up what I planned to do,how,and that I was going to do it that night.This was Day 7.I had no doubt that I would do it, and get away with it, I have Borderline Personality Disorder, and am one of those that can easily change from one person to another.Like a chameleon.By the night of Day 7 my husband had me at the hospital and they put me in the Psych Ward. My Psych was there when I got to the hospital,and wise man that he was, knew immediately that it was the med bringing out that side of me.I came off the Lamictal and was able to go home within 36 hours, all thought of mayhem gone again. SO... this happens to some of us. Sometimes it's the med, but most of the time it's the med bringing out the rage that we feel at others.The people that have done irreperable harm to us,usually at a time in our lives when we are young,vulnerable and helpless.
Your doseage of Seroquel is WAY over the top!!! I can't stress that enough!!! Normal starting dose for the conditions you have listed is 50 mg TOPS. Could it be a typo and the doseage IS 50 mg? Seroquel can be quite helpful to those with schizophrenia,but for bipolar disorder and the accompanyment of active mania,it often simply aggrevates the situation.Especially if one has severe anxiety and,or Panic Disorders. Have you been diagnosed with Generalized Anxiety Disorder? Or is it Panic Disorder?Some sort of Personality Disorder perhaps?
Would you mind if I ask WHY you run out of your clonazepam? And why you are on such a low doseage?What type of Dr is prescribing for you?
I'm sorry if I am overwhelming you with questions,but these are some critical things that you are experiencing. You came for some answers but I can't answer much of them without knowing these other things. If you are seeing a General Practitioner, I strongly suggest that you make an appointment with a Psychiatrist instead. They are much more capable of dealing with what seem to be some complex and undiagnosed issues. The things you have listed, well, they just don't add up.I'm hoping, that by sharing my experience on a head med with you, that you will not feel alone,or like a degenerate,as I did. Please, come dack and let's talk some more. Others will be addressing your question as well,and they will likely be wondering about some of the same things that I asked you about. Not to be ... nosy,but, it's quite obvious that you are feeling out of control,and I sense that the anger is directed at others.Please feel quite free to friend me if you want. Then you can send private messages and we can talk one on one. Seems, we have quite alot in common. weather you choose to respond or not, you need to see your Dr and let them know what is going on.The anger is there, yes, but it seems that your meds are VERY off,and I just get the feeling ... I don't know, maybe you are highly manic at this point,but even when we experience high mania we can usually control those other bad impulses.Hope we hear back from you,
I can relate! I was going through a major depression and was prescribed that and had a major psychychotic episode! I ended up in the hospital for 6 months until they found meds that worked for my major depression! Some of us have to stay away from that one med!
- Seroquel Information for Consumers
- Seroquel Information for Healthcare Professionals (includes dosage details)
- Side Effects of Seroquel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 May 2011 • 7 answers
Posted 2 Feb 2012 • 2 answers
Posted 12 Aug 2013 • 2 answers
For those who found relief with an antidepressant did you just one day start feeling good or was it?
Posted 16 Aug 2013 • 2 answers
Posted 11 Mar 2015 • 4 answers